American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] A. L. Chistov. A bound for the degree of a system of equations determining the variety of reducible polynomials. St. Petersburg Math. J. 24 (2013) 513-528.
Abstract, references, and article information
View Article: PDF

[2] Jean-Paul Bézivin, Kamal Boussaf and Alain Escassut. Some old and new results on zeros of the derivative of a $p$-adic meromorphic function. Contemporary Mathematics 596 (2013) 23-30.
Book volume table of contents
View Article: PDF

[3] Steven H. Weintraub. A mild generalization of Eisenstein's criterion. Proc. Amer. Math. Soc. 141 (2013) 1159-1160.
Abstract, references, and article information
View Article: PDF

[4] Michael Rosen. Polynomials modulo $p$ and the theory of Galois sets. Contemporary Mathematics 579 (2012) 163-178.
Book volume table of contents
View Article: PDF

[5] Eric Férard, Roger Oyono and François Rodier. Some more functions that are not APN infinitely often. The case of Gold and Kasami exponents. Contemporary Mathematics 574 (2012) 27-36.
Book volume table of contents
View Article: PDF

[6] Russell Miller. Is it harder to factor a polynomial or to find a root?. Trans. Amer. Math. Soc. 362 (2010) 5261-5281. MR 2657679.
Abstract, references, and article information
View Article: PDF

[7] A. Granja, M. C. Martínez and C. Rodríguez. Analytically irreducible polynomials with coefficients in a real-valued field. Proc. Amer. Math. Soc. 138 (2010) 3449-3454. MR 2661545.
Abstract, references, and article information
View Article: PDF

[8] Sławomir Bakalarski. The irreducibility of symmetric Yagzhev maps. Proc. Amer. Math. Soc. 138 (2010) 2279-2281. MR 2607856.
Abstract, references, and article information
View Article: PDF

[9] M. Marshall. Polynomials non-negative on a strip. Proc. Amer. Math. Soc. 138 (2010) 1559-1567. MR 2587439.
Abstract, references, and article information
View Article: PDF

[10] Carlos D'Andrea and Luis Felipe Tabera. Tropicalization and irreducibility of generalized Vandermonde determinants. Proc. Amer. Math. Soc. 137 (2009) 3647-3656. MR 2529871.
Abstract, references, and article information
View Article: PDF

[11] Ariane M. Masuda and Michael E. Zieve. Rational functions with linear relations. Proc. Amer. Math. Soc. 136 (2008) 1403-1408. MR 2367113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ming-Chang Kang. A central extension theorem for essential dimensions. Proc. Amer. Math. Soc. 136 (2008) 809-813. MR 2361852.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ta Thi Hoai An. A defect relation for non-Archimedean analytic curves in arbitrary projective varieties. Proc. Amer. Math. Soc. 135 (2007) 1255-1261. MR 2276632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Karl Dilcher and Kenneth B. Stolarsky. Resultants and discriminants of Chebyshev and related polynomials. Trans. Amer. Math. Soc. 357 (2005) 965-981. MR 2110427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Toshihiro Kumada, Hannes Leeb, Yoshiharu Kurita and Makoto Matsumoto. Corrigenda to ``New primitive $t$-nomials $(t=3,5)$ over $GF(2)$ whose degree is a Mersenne exponent,'' and some new primitive pentanomials. Math. Comp. 71 (2002) 1337-1338. MR 1898761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Lynda Danielson and Burton Fein. On the irreducibility of the iterates of $x^{n}-b$. Proc. Amer. Math. Soc. 130 (2002) 1589-1596. MR 1887002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Theodoulos Garefalakis and Daniel Panario. The index calculus method using non-smooth polynomials. Math. Comp. 70 (2001) 1253-1264. MR 1826581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] P. G. Walsh. Irreducibility testing over local fields. Math. Comp. 69 (2000) 1183-1191. MR 1710699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Toshihiro Kumada, Hannes Leeb, Yoshiharu Kurita and Makoto Matsumoto. New primitive $t$-nomials $(t = 3,5)$ over $GF(2)$ whose degree is a Mersenne exponent. Math. Comp. 69 (2000) 811-814. MR 1665959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. Ferrera. Convergence of Polynomial Level Sets . Trans. Amer. Math. Soc. 350 (1998) 4757-4773. MR 1615959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Peter Müller. Kronecker conjugacy of polynomials. Trans. Amer. Math. Soc. 350 (1998) 1823-1850. MR 1458331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Thomas C. Craven. A weak version of Rolle's theorem. Proc. Amer. Math. Soc. 125 (1997) 3147-3153. MR 1401731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Miguel Ferrero. Prime ideals in polynomial rings in several indeterminates. Proc. Amer. Math. Soc. 125 (1997) 67-74. MR 1363458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Jie Tai Yu. A product formula for minimal polynomials and degree bounds for inverses of polynomial automorphisms . Proc. Amer. Math. Soc. 123 (1995) 343-349. MR 1216829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Christopher G. Pinner and Jeffrey D. Vaaler. The number of irreducible factors of a polynomial. I . Trans. Amer. Math. Soc. 339 (1993) 809-834. MR 1150018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] J. von zur Gathen and E. Kaltofen. Factorization of multivariate polynomials over finite fields . Math. Comp. 45 (1985) 251-261. MR 790658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2